MAUDE Adverse Event Report: BARD / C. R. BARD, INC. POWERPICC SOLO 2 HF CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD / C. R. BARD, INC. POWERPICC SOLO 2 HF CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number 1395108QD
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Initial guidewire was being fed through the introducer needle into a vessel in the patient's left upper arm.There was difficulty threading the needle through the arm.When attempting to back wire out of arm there was resistance felt at the insertion site of the introducer needle.When introducer needle and wire were pulled from the patient's arm, there appeared to be part of the wire remaining in patient's left upper arm.The thin remnant of wire was pulled from the patient's arm.Dr noted the fragment was small enough that it would be difficult to find to surgically remove.So they did not do any interventions to remove.Pt was discharged to guards with no documented issues in the arm.Fda safety report id# (b)(4).

Brand Name
POWERPICC SOLO 2 HF CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD / C. R. BARD, INC.
covington GA 30014
MDR Report Key15156154
Report NumberMW5111243
Device Sequence Number14890113
Product Code LJS
UDI-Device Identifier00801741034725
UDI-Public(01)00801741034725
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number1395108QD
Device Catalogue Number1395108QD
Device Lot NumberREFY3718
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexMale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceWhite